# SDR USAA2014032400016

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 75,782 hours, 33,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT ENTRY OVERHEAD EXIT SIGN IS MISSING LENS.  REPLACED AFT LT ENTRY OVERHEAD EXIT SIGN LENS.
